Facebook Pixel

If you stop the pill mid pack because you think you might be pregnant, and you start bleeding 3 days later is this your period or withdraw bleeding? And could you still be pregnant?

By July 12, 2011 - 1:56pm
Rate This

Add a Comment1 Comments


I am confused. If you were taking your birth control pills regularly, why would you think you were pregnant? When you stop the pill, you can expect some bleeding, which may change the rhythm of your menstrual cycle.

July 12, 2011 - 4:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.